# SDR SIMA20120917001

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 29,992 hours, 27,877 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529486002
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT ENGINE LOWER FORWARD ENGINE MOUNT FORWARD YOLK FITTING CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE LEFT ENGINE LOWER FORWARD ENGINE MOUNT FORWARD YOLK FITTING IAW AEA EO-EM-54MR-386.  THE AIRCRAFT WAS RETURNED TO SERVICE.
